Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


where are my testicles?
Apr 15, 2001

I use testostrone replacement therapy but I have heard that this causes the testicles to retreat as they are not needed for testosterone production. Is this true and is there anything I can do to descend my testicles for that fuller look?

Thanks loads!

Response from Dr. Henry

Use of physiologic doses of testosterone will often decrease production of testosterone from the testis but I haven't observed that they shrink significantly. Higher doses may have more of that effect. I recommend discussing with an endocrinologist to better evaluate what is going on in your situation. KH



Previous
Kaletra Side Effects?
Next
Will I be med resistent?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement